# SDR CALA9801746

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT STA 950, THREE INCHES BELOW LONGERON 14L.  THE CRACKED AREA WAS REMOVED IAW SRM 53-04, FIGURE 38.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 51-10-3 AND 53-04, FIGURE 38.
